# SDR SWIA202161505

- Difficulty date: May 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA63676-670-53-11-1629, REV. N792SK MXCODEID53582-PR - DENT LOCATED BETWEEN FS250.00 & FS265.00 AND STR15R & STR16R COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-11-1629, REV.--, DATED 2020-11-07 THIS TEMPORARY REPAIR IS VALID FOR 1400 FH. DUE BY 31253.0 FH, PART NUMBER:   - , SERIAL NUMBER: 10294, POSITION:      (C-CHECK RO 9/30/2021)    PERMANENT REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-53-11-1714 REV -- DATED 2021-08-17. TASK CARD 51-900-1002-SKY AND M-337  ATTACHED. NO CHANGE TO WEIGHT AND BALANCE. *****************  PRESSURE CHECK  ******************************
